MathSciNet Relay Station
MathSciNet bibliographic data
MR1742264 65N12 (49J40 65N30)
Chen, Zhiming; Nochetto, Ricardo H. Residual type a posteriori error estimates for elliptic obstacle problems. Numer. Math. 84 (2000), no. 4, 527–548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement